Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had medical abortion, recurrent spotting after taking Tarana to stop bleeding. Normal?

hi doctor,i am 25years old.i had a medical abortion( abortion pill ) on 10th of sep,then i had 1 week bleeding and the stopped,then doctor scanned me and said everything is normal.after 4 days again bleeding for 1 week then stopped...again bleeding 1week later.i went to the doc,she gave me Tarana(28 tablets)........when i started to using the tablets,bleeding has stopped but no clear white discharge i am in 23 rd tablet,,,again spotting it normal?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After abortion some amount of spotting can be seen for one week to ten days.
As your post abortion scan is normal there is no possibility of retained products.
So your bleeding could be because of hormonal imbalance that is why your doctor might have kept you on contraceptive pills.
In this after completion of 21 active pills you can have withdrawal bleeding while taking 7 inactive pills.
So that may be responsible for your present spotting, you don't worry continue the pills according to the schedule.
Take care.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor